| Model Number |
L100 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this implantable pacemaker recorded a code 1003, which states that the voltage is too low for projected remaining capacity.The device has been explanted at this time and has not yet been returned for analysis.No other information was provided.No additional adverse patient effects were reported.